# SDR UALA2009041701119

- Difficulty date: April 17, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 71,132 hours, 11,589 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON TOP FORWARD FAIRING (SLIPPER COWL) DAMAGED DURING UNCONTROLLED REVERSER DEPLOYMENT WITH BOTH REVERSER COWLS OPEN FOR MAINTENANCE.  ACCOMPLISHED REPAIRS PER SRM 54-53-71 AND UA-EVA-72462.  NEED TO BE EXAMINED AT THE NEXT 4 CONSECUTIVE C-CKS FOR DAMAGE.
